# SDR DALA2015022301549

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 40,774 hours, 27,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT, FOUND MAIN CABIN STA 737, LBL 44, VERTICAL SUPPORT CRACKED. REPLACED VERTICAL SUPPORT FROM PN 392581ZU1 AT STA 737, LBL 44 IAW SRM 51-40-08, 51-10-04, 51-41-05 AND 51-41-02.
